Magnetization of disordered ballistic quantum billards
Article first published online: 14 MAR 2006
Copyright © 1994 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 506, Issue 6, pages 467–482, 1994
How to Cite
Braun, D., Gefen, Y. and Montambaux, G. (1994), Magnetization of disordered ballistic quantum billards. Ann. Phys., 506: 467–482. doi: 10.1002/andp.19945060605
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Accepted: 28 JUN 1994
- Manuscript Revised: 27 JUN 1994
- Manuscript Received: 9 MAY 1994
- German-Israel Foundation (GIF)
- U.S.-Israel Binational Science Foundation (BSF)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!